Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 141, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 17, 2011, 9:53 PM CDT for Ottawa County, Kansas. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 17, 2011, 10:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Ottawa County, KS
The radar
The Topeka radar (KTWX), 116 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:00 PM CDT | HAIL 1.25 | 4 S Bennington, KS | |
| Jun 17, 10:00 PM CDT | HAIL 1.75 | Bennington, KS | |
| Jun 17, 10:04 PM CDT | HAIL 1 | 5 S Bennington, KS | |
| Jun 17, 10:06 PM CDT | HAIL 1.5 | 5 S Bennington, KS | |
| Jun 17, 10:09 PM CDT | HAIL 1 | 4 S Bennington, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 8:19 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 2.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2975 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS53 KTOP 180253
SVRTOP
KSC143-180345-
/O.NEW.KTOP.SV.W.0141.110618T0253Z-110618T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
953 PM CDT FRI JUN 17 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 1045 PM CDT
* AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF BENNINGTON...OR 7 MILES NORTH OF SALINA...MOVING NORTH AT
20 MPH.
* LOCATIONS IMPACTED INCLUDE...
NILES...
BENNINGTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3911 9771 3913 9751 3911 9739 3896 9741
3895 9771
TIME...MOT...LOC 0253Z 188DEG 15KT 3892 9761
WIND...HAIL 60MPH 1.00IN
$$
BLAIR3 follow-up statements
158
WWUS53 KTOP 180305
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1005 PM CDT FRI JUN 17 2011
KSC143-180345-
/O.CON.KTOP.SV.W.0141.000000T0000Z-110618T0345Z/
OTTAWA-
1005 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN OTTAWA COUNTY...
AT 1004 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING WALNUT SIZE HAIL. THIS STORM WAS LOCATED 4 MILES SOUTH OF
BENNINGTON...OR 11 MILES NORTH OF SALINA...MOVING NORTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
BENNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3911 9769 3913 9751 3911 9739 3896 9741
3895 9771
TIME...MOT...LOC 0305Z 188DEG 15KT 3899 9758
WIND...HAIL 60MPH 1.50IN
$$
BLAIR449
WWUS53 KTOP 180320
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1020 PM CDT FRI JUN 17 2011
KSC143-180345-
/O.CON.KTOP.SV.W.0141.000000T0000Z-110618T0345Z/
OTTAWA-
1020 PM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN OTTAWA COUNTY...
AT 1014 PM CDT...LOCAL LAW ENFORCEMENT AND THE PUBLIC REPORTED A
SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL. THIS STORM WAS
LOCATED NEAR BENNINGTON...OR 10 MILES SOUTHEAST OF
MINNEAPOLIS...MOVING NORTH AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
BENNINGTON AND OTHER RURAL AREAS OF CENTRAL OTTAWA COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3895 9768 3911 9766 3913 9751 3911 9739
3896 9741
TIME...MOT...LOC 0319Z 190DEG 18KT 3905 9757
WIND...HAIL 60MPH 1.75IN
$$
BLAIR578
WWUS53 KTOP 180337
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1037 PM CDT FRI JUN 17 2011
KSC143-180347-
/O.EXP.KTOP.SV.W.0141.000000T0000Z-110618T0345Z/
OTTAWA-
1037 PM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA COUNTY
WILL EXPIRE AT 1045 PM CDT...
AT 1037 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT HEAVY RAIN...PEA SIZED HAIL...AND GUSTY WINDS
WERE STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3895 9768 3911 9766 3913 9751 3911 9739
3896 9741
TIME...MOT...LOC 0337Z 190DEG 18KT 3914 9755
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:45 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 17, 6:45 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 645 PM CDT FRI JUN 17 2011 ...UPDATE TO AVIATION... .DISCUSSION... WATER VAPOR IMAGERY AND PROFILERS SHOWING INITIAL SHORTWAVE TROUGH NOW MOVING EAST/NORTHEAST OVER THE COUNTY WARNING AREA (CWA)...WITH A SECOND SHORTWAVE TROUGH APPROACHING SOUTHWEST KS. OUTFLOW BOUNDARY FROM THIS MORNINGS MCS IN THE EAST PUSHED INTO FAR SOUTHERN KS/NORTHERN OK BUT IS BEGINNING TO LIFT BACK TO THE NORTH AGAIN WHILE COOL FRONT OVER NEBRASKA IS PUSHING THROUGH THE FAR NORTHWEST CWA. HIGH TEMPS TODAY BEHIND THE MCS TODAY HAVE LIKELY BEEN TRIMMED SLIGHTLY...HOWEVER WITH MOISTURE TRYING TO RETURN NORTHWESTWARD...WOULD STILL EXPECT TO SEE MLCAPES IN THE 2000-3000 J/KG RANGE AHEAD OF THE FRONT BY LATE AFTERNOON/VERY EARLY EVENING AS THE CAPPING INVERSION ERODES AWAY...SHOULD SEE ISOLATED/SCATTERED THUNDERSTORMS DEVELOPING MAINLY ACROSS THE NORTHEAST AND EAST CENTRAL AHEAD OF THE APPROACHING SHORTWAVE TROUGH. OTHER THUNDERSTORMS MAY FORM NEAR THE OLD BOUNDARY TO THE SOUTH OF THE AREA...THAT COULD DEVELOP EAST OR NORTHEAST ALONG THE FRONT...AFFECTING MAINLY THE SOUTHEAST HALF OF THE CWA OVERNIGHT IN THE FORM OF A POSSIBLE MCS. ALL IN ALL...WILL KEEP THE LOWEST POPS IN THE FAR NORTH CENTRAL AND STEADILY INCREASE POPS AND QPF EAST AND SOUTHEASTWARD. WITH THE HIGHEST DEWPOINTS/TEMPS REMAINING AHEAD OF THE FRONT OVER THE FAR SOUTHEAST CWA...WILL CARRY LOWS FROM THE MIDDLE 60S FAR NORTH CENTRAL TO THE LOWER 70S SOUTHEAST OF THE TURNPIKE. 63 THE SPECIFICS FOR SATURDAY WILL BE LARGELY IMPACTED BY EVENTS OF THIS EVENING AND OVERNIGHT. IF LARGE OR REPEATED CONVECTIVE COMPLEXES TRAVERSE KANSAS TONIGHT INTO THE EARLY MORNING...THE EFFECTIVE FRONT COULD BE DISPLACED SOUTH INTO OKLAHOMA...EVEN FARTHER SOUTH THAN THE 12Z NAM AND ECMWF SUGGEST. WITH DECENT LATE MORNING AND AFTERNOON INSOLATION...MODERATE INSTABILITY IS AGAIN LIKELY WITH LITTLE CAPPING BY LATE DAY AND AT LEAST MODERATE LEVELS OF BULK SHEAR. MODELS ARE IN GOOD AGREEMENT WITH THE SHORTWAVE TROF IN THE GREAT BASIN THIS AFTERNOON ENTERING THE CENTRAL PLAINS FOR LATE IN THE AFTERNOON. NORTHWESTERN AREAS ARE THE LEAST LIKELY TO SEE STORMS FOR ANY PART OF THE DAY...BUT CONFIDENCE IN JUST WHERE ANY OUTFLOWS END UP IS LOW ENOUGH FOR SOME AFTERNOON MENTION FOR ALL LOCATIONS...WITH BEST CHANCES IN THE SOUTHEAST. WILL ALSO INCLUDE SMALL MORNING CHANCES IN THE EAST WHERE CONVECTION MAY BE EXITING AROUND SUNRISE. 65 FRONTAL BOUNDARY WILL BE SOMEWHERE ACROSS CENTRAL AND EASTERN KANSAS 00Z SUNDAY. 500 MB SHORTWAVE WILL MOVE THOUGH DURING THE LATE AFTERNOON AND EVENING. INSTABILITY...SHEAR AND HIGH PRECIPITABLE WATER VALUES WILL BE PRESENT ACROSS EASTERN KANSAS. THUS STORMS WILL BE EFFICIENT RAINFALL PRODUCERS AS WELL AS SOME BECOMING SEVERE. SUNDAY IS LOOKING DRY IN THE WAKE OF OVERNIGHT CONVECTION AND SHORTWAVE RIDGING. ALSO EML WORKS NORTH THROUGH THE DAY CAPPING OFF ANY CONVECTION. UPPER TROUGH TO THE WEST WILL EJECT OUT ANOTHER WAVE INTO THE WESTERN PLAINS AND ACROSS NEBRASKA WITH THE UPPER FLOW BECOMING SOUTHWEST STORMS WILL DEVELOP AND MOVE NORTHEAST IN THE MEAN 850-300 MB FLOW SUNDAY NIGHT. SCATTERED STORMS MAY DEVELOP IN THE NOSE OF THE 50 KT LOW LEVEL JET ACROSS EASTERN KANSAS. ON MONDAY THE UPPER TROUGH MOVES OUT INTO THE PLAINS WITH A FRONTAL BOUNDARY/DRYLINE MOVING INTO THE CWA IN THE EVENING. CAP IS FORECAST TO ERODE DURING THE AFTERNOON HOURS. NAM IS THE MOST PROGRESSIVE WITH THE FRONT THAN THE ECMWF AND GFS WHICH ARE A BIT SLOWER AND HAVE BEEN CONSISTENT OVER THE LAST FEW RUNS. PREFER THE ECMWF PLACEMENT. THE UPPER LOW IS FORECAST TO MOVE SLOWLY ACROSS THE CENTRAL PLAINS TUESDAY INTO TUESDAY NIGHT THEN OUT OF THE PLAINS BY WEDNESDAY. NORTHWEST FLOW DEVELOPS WEDNESDAY ON THE BACKSIDE OF THE UPPER TROUGH. RIDGING OCCURS THURSDAY MORNING WITH THE WARM FRONT RETURNING NORTH IN THE AFTERNOON HOURS. COULD TOUCH OFF SOME THUNDERSTORMS LATE AFTERNOON AND EVENING. ON THURSDAY NIGHT AND FRIDAY ELEVATED THUNDERSTORMS POSSIBLE ABOVE THE BOUNDARY IN LOW LEVEL JET THEN MOVING SOUTHEAST IN THE 850MB-300MB FLOW. 53 && .AVIATION... A CUMULUS FIELD REMAINS NEAR THE TERMINALS WITH A WEAKLY CAPPED AND UNSTABLE ATMOSPHERE IN PLACE. NORTH OF THE TERMINALS...A WEAK FRONT WILL GRADUALLY SHIFT SOUTH BRINGING A WIND SHIFT TO THE NORTH AND NORTHEAST. OVERALL...FORCING REMAINS WEAK FOR CONVECTIVE DEVELOPMENT AND HAVE OPTED TO GO WITH CB. WILL CONTINUE TO MONITOR AND MAKE AMENDMENTS AS ISOLATED TO SCATTERED THUNDERSTORMS DEVELOP. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 8:44 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 844 PM CDT FRI JUN 17 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-190145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 844 PM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS WITH REMAIN POSSIBLE ACROSS THE OUTLOOK AREA THROUGH 3 AM CDT FRIDAY. HAIL NEAR THE SIZE OF GOLF BALLS WILL BE POSSIBLE IN THE STRONGEST STORMS ALONG WITH THE POTENTIAL OF WINDS NEAR 60 MPH. HEAVY RAIN COULD PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORMS WILL BE POSSIBLE FROM SATURDAY THROUGH TUESDAY NIGHT...AND AGAIN ON THURSDAY. SEVERE THUNDERSTORMS COULD DEVELOP LATE SATURDAY AFTERNOON AND SATURDAY NIGHT. THE MOST WIDESPREAD ACTIVITY IS LIKELY TO BE FROM LATE MONDAY THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 17, 8:44 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
844 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 4 N HOPE 38.75N 97.08W
06/17/2011 E1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 17, 8:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
855 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL S HOPE 38.69N 97.08W
06/17/2011 E2.00 INCH DICKINSON KS PUBLIC
&&
JBLocal storm report, Jun 17, 8:56 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL HOPE 38.69N 97.08W
06/17/2011 E1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
JBLocal storm report, Jun 17, 9:06 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
906 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 PM HAIL 3 E HOPE 38.69N 97.02W
06/17/2011 E1.75 INCH DICKINSON KS PUBLIC
&&
JBLocal storm report, Jun 17, 9:13 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
913 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM HAIL 4 W HERINGTON 38.67N 97.02W
06/17/2011 E2.00 INCH DICKINSON KS PUBLIC
&&
JBSpecial weather statement, Jun 17, 9:48 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 948 PM CDT FRI JUN 17 2011 KSZ034-180315- OTTAWA- 948 PM CDT FRI JUN 17 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OTTAWA COUNTY... THROUGH 1015 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 15 MPH ACROSS PORTIONS OF SOUTH CENTRAL OTTAWA COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE BENNINGTON. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE ACTION IN CASE A WARNING IS ISSUED. && LAT...LON 3911 9772 3910 9744 3895 9747 3895 9772 TIME...MOT...LOC 0248Z 185DEG 13KT 3890 9763 BLAIR
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:17 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 43 min |
| Jun 17, 8:56 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 49 min |
| Jun 17, 9:48 PM CDT | Special Weather Statement | TOP | Ottawa | 27 min |
| Jun 17, 10:59 PM CDT | Severe Thunderstorm Warning | TOP | Lyon | 46 min |
| Jun 17, 11:19 PM CDT | Special Weather Statement | TOP | Franklin | 26 min |
| Jun 17, 11:26 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 49 min |
| Jun 17, 11:41 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 49 min |
| Jun 17, 11:56 PM CDT | Special Weather Statement | TOP | Marshall | 34 min |
| Jun 18, 12:09 AM CDT | Severe Thunderstorm Warning | TOP | Douglas | 33 min |
| Jun 18, 12:18 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 42 min |
| Jun 18, 12:38 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Douglas, Franklin | 37 min |
| Jun 18, 1:28 AM CDT | Areal Flood Advisory | TOP | Marshall, Nemaha, Pottawatomie | 6 hr |
| Jun 18, 2:00 AM CDT | Special Weather Statement | TOP | Douglas | 30 min |
| Jun 18, 2:04 AM CDT | Special Weather Statement | TOP | Clay, Ottawa, Washington | 41 min |
| Jun 18, 2:41 AM CDT | Special Weather Statement | TOP | Republic | 34 min |
| Jun 18, 2:55 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 50 min |
| Jun 18, 3:34 AM CDT | Special Weather Statement | TOP | Clay, Geary, Lyon, Morris, Riley, Washington | 26 min |
| Jun 18, 4:55 AM CDT | Special Weather Statement | TOP | Brown, Douglas, Jackson, Jefferson, Nemaha, Shawnee | 35 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.